# SDR P5CA2021080900302

- Difficulty date: August 6, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 737*
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST PERFORM ENG FAN VIBRATION SURVEY TEST IAW AMM 71-00-00-735-320-H03 REV 132.  PERFORM TEST #6 VIBRATION SURVEY, RESULT NORMAL. LH ENG VIB 0.7 UNIT. RH ENG VIB 1.7 UNIT. CONDITION CHECK NORMAL.
